# SDR 9713076637

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER STARTING AND WITH ENGINE STABLE AT IDLE, THE NR 1 ENGINE COMPRESSOR STALLED.  N1, N2, AND OIL PRESSURE DECREASED WITH EGT RISING TO 490 CELSIUS.  AFTER SECOND START, ENGINE OPERATION WAS NORMAL.  MAINTENANCE RAN ENGINE WITH NO DEFECTS.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
